When taking Birth Control pills the bleeding you get each month is withdrawal bleeding and not a "regular" period that comes on its own. So when you miss a few pills the withdrawal from them starts up the bleeding. The steady hormones in the pill keep the uterine lining thin. When you skip the pill for a few days, the pill hormone levels go way down (it takes the body about 24 hrs to eliminate the hormones in one pill). This withdrawal of pill hormones destabilizes the uterine lining and you get spotting/bleeding [thus, the name: withdrawal bleeding].
Some women will have spotting after missing birth control pills, and others will not.
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal
The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.
It does make your periods lighter yes.
No it can't as long as you are taking your birth control pills as instructed and not missing any. Marcy
Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.
Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy.
Although few antibiotics decrease the effectiveness of birth control (examples are rifampin, griseofulvin, and some HIV medications), even those that don't cause a decrease in effectiveness may cause irregular bleeding. This bleeding will stop soon after you stop the antibiotics; there is no need to stop your birth control or "take a break" if bleeding starts. Contact your health care provider or pharmacist to clarify any interactions between medications that you are using.